Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterizing $ S\sp m$ by the spectrum of the Laplacian on $ 2$-forms


Authors: S. I. Goldberg and H. Gauchman
Journal: Proc. Amer. Math. Soc. 99 (1987), 750-756
MSC: Primary 58G25; Secondary 53C25
MathSciNet review: 877051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Euclidean sphere $ {S^{2n + 1}}$ is characterized by the spectrum of the Laplacian on $ 2$-forms in all dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G25, 53C25

Retrieve articles in all journals with MSC: 58G25, 53C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877051-X
PII: S 0002-9939(1987)0877051-X
Keywords: Spectrum of the Laplacian, contact Riemannian manifold
Article copyright: © Copyright 1987 American Mathematical Society